White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Levy-type stochastic integrals with regularly varying tails

Applebaum, D. (2005) Levy-type stochastic integrals with regularly varying tails. Stochastic Analysis and Applications, 23 (3). pp. 595-611. ISSN 0736-2994

[img] Text

Download (215Kb)


Levy-type stochastic integrals M = (M(t), t ≥ 0) are obtained by integrating suitable predictable mappings against Brownian motion B and an independent Poisson random measure N. We establish conditions under which teh right tails of M are of regular variation. In particular, we require that the intensity measure associated to N is the product of a regularly varying Lvy measure with Lebesgue measure. Both univariate and multivariate versions of the problem are considered.

Item Type: Article
Copyright, Publisher and Additional Information: © 2005 Taylor and Francis. This is an author produced version of a paper subsequently published in Stochastic Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Levy measure; Levy-type stochastic integral; Predictable mapping; Regular variation; Semimartingale
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 13:52
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1081/SAP-200056692
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: 10.1081/SAP-200056692
URI: http://eprints.whiterose.ac.uk/id/eprint/9795

Actions (repository staff only: login required)